Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 17, NWS Wilmington, OH

February 28, 2011Franklin County, Madison County, Pickaway County, Ohio

NWS Wilmington, OH issued this river flood warning at Feb 28, 2011, 2:44 PM EST for Franklin County, Madison County, Pickaway County, Ohio. It took effect at Mar 1, 2011, 1:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 2:44 PM EST (19:44 UTC)
In effect from
Mar 1, 2011, 1:00 PM EST
Expired
Mar 1, 2011, 3:13 AM EST
In force
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Darby Creek at Darbyville (DBVO1). The gauge peaked at 10.69 ft at Mar 2, 2011, 3:00 AM EST.

actionminormoderate5101502/2803/0103/02
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WGUS41 KILN 281944
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EST MON FEB 28 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC049-097-129-010744-
/O.NEW.KILN.FL.W.0017.110301T0530Z-110302T1300Z/
/DBVO1.1.ER.110301T0530Z.110301T1800Z.110302T0700Z.NO/
244 PM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG DARBY CREEK AT DARBYVILLE
* FROM LATE TONIGHT TO WEDNESDAY MORNING.
* AT 2 PM THE STAGE WAS 6.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 10.8 FEET BY EARLY TOMORROW AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
3 follow-up statements
631 
WGUS81 KILN 282122
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EST MON FEB 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  BIG DARBY CREEK AT DARBYVILLE

OHC049-097-129-010522-
/O.CON.KILN.FL.W.0017.110301T0530Z-110302T1300Z/
/DBVO1.1.ER.110301T0530Z.110301T1800Z.110302T0700Z.NO/
422 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* FROM LATE TONIGHT TO WEDNESDAY MORNING.
* AT 4 PM THE STAGE WAS 7.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 10.8 FEET BY EARLY TOMORROW AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
233 
WGUS81 KILN 010206
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 PM EST MON FEB 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  BIG DARBY CREEK AT DARBYVILLE

OHC129-011006-
/O.EXT.KILN.FL.W.0015.000000T0000Z-110304T2100Z/
/CRCO1.1.ER.110301T0433Z.110301T1800Z.110304T1500Z.NO/
906 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL FRIDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO 
  NEAR 18.6 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE FRIDAY MORNING.
* AT STAGES NEAR 18.5 FEET, FLOODING BEGINS NEAR THE OLD SHADY ACRES 
  MOBILE HOME PARK NEAR BIG DARBY CREEK. FLOODING ALSO AFFECTS LOW LYING
  AREAS NEAR LITTLE WALNUT AND CANAL AND ISLAND ROADS.
  
$$

OHC131-145-011006-
/O.EXT.KILN.FL.W.0016.110302T0326Z-110304T0300Z/
/PKTO1.1.ER.110302T0326Z.110303T0000Z.110303T2100Z.NO/
906 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* FROM TUESDAY EVENING TO THURSDAY EVENING.
* AT 8 PM THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 21.0 FEET BY WEDNESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING BEGINS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.  

$$

OHC049-097-129-011006-
/O.EXT.KILN.FL.W.0017.110301T1800Z-110302T0600Z/
/DBVO1.1.ER.110301T1800Z.110301T1800Z.110302T0000Z.NO/
906 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* FROM TUESDAY AFTERNOON TO LATE TUESDAY NIGHT.
* AT 8 PM THE STAGE WAS 7.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY TOMORROW 
  AFTERNOON.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.  

$$
086 
WGUS81 KILN 010813
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
313 AM EST TUE MAR 1 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON

OHC129-011613-
/O.EXT.KILN.FL.W.0015.000000T0000Z-110303T0100Z/
/CRCO1.1.ER.110301T1200Z.110302T0000Z.110302T1900Z.NO/
313 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL WEDNESDAY EVENING.
* AT 2 AM THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 15.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT STAGES NEAR 15.5 FEET, LOWLAND FLOODING CONTINUES...WHILE FLOODING 
  BEGINS ALONG ISLAND ROAD.
  

$$

OHC131-145-011613-
/O.EXT.KILN.FL.W.0016.110302T0100Z-110304T0800Z/
/PKTO1.1.ER.110302T0100Z.110303T0000Z.110304T0200Z.NO/
313 AM EST TUE MAR 1 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE THURSDAY NIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* FROM THIS EVENING TO LATE THURSDAY NIGHT.
* AT 2 AM THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE THURSDAY BEFORE MIDNIGHT.
* AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING BEGINS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC049-097-129-010843-
/O.CAN.KILN.FL.W.0017.000000T0000Z-110302T0600Z/
/DBVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
313 AM EST TUE MAR 1 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* AT 2 AM THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CREST BELOW FLOOD STAGE AROUND 8.5 FEET LATER THIS
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 28, 12:49 PM EST, 1 hour 55 minutes earlier.

Area forecast discussion, Feb 28, 12:49 PM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EST MON FEB 28 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST OF THE AREA THIS
AFTERNOON. HIGH PRESSURE AND DRY AIR WILL MOVE IN ON TUESDAY. A
WEAK COLD FRONT WILL BRING CLOUDS TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS CONTINUE TO MOVE ACROSS THE SOUTHERN PORTIONS OF THE
FORECAST AREA. LOOKS LIKE IT MAY TAKE MUCH OF THE AFTERNOON BEFORE
THIS FINALLY MOVES OFF. BUT WITH RAIN OVER ELSEWHERE THE THREAT OF
ADDITIONAL FLOODING HAS ENDED. THUS CANCELLED THE FLOOD WATCH
ACROSS THE NORTHERN 2/3RDS OF THE AREA. TEMPERATURES CONTINUE TO
FALL IN THE SOUTHEAST ZONES WITH READINGS BECOMING STEADY IN THE
MID 30S TO LOWER 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD IN OVERNIGHT. MODELS ARE SHOWING SOME
LINGERING ST AT H9...SO WILL DELAY THE CLEARING UNTIL AFT
MIDNIGHT.

HIGH CENTERS ITSELF OVER THE REGION ON TUE. EXCEPT FOR SOME HIGH
MOISTURE...THE ATMOSPHERE IS DRY...SO EXPECT MO SUNNY SKIES.

A WEAK CDFNT DROPS INTO THE FA TUE NGT INTO WED. LOOKS LIKE JUST
SOME CLDS WITH THE FNT.

RAN A BLEND OF THE MODELS FOR HIGH AND LOW TEMPS THRU THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SYSTEM MOVING THRU SRN CANADA TO PUSH A WEAK COLD FRONT SOUTH
THRU THE OHIO VALLEY EARLY WEDNESDAY. BEST DYNAMICS AND MOISTURE
TO REMAIN WELL TO OUR NORTH SO THEREFORE WL CONTINUE DRY FCST WITH
FROPA AND ONLY INDICATE A FEW CLOUDS.

HIGH PRESSURE WILL REESTABLISH ITSELF AGAIN LATER WED INTO THURSDAY.
UPPER LEVEL FLOW BACKS IN RESPONSE TO SYSTEM MOVING INTO THE PLAINS
AT THE END OF THE WEEK INTO THE WEEKEND. MODEL SOLN/S INDICATE SOME
DIFFERENCES IN TIMING...WITH MORE PHASING INDICATED BY GFS THAN
ECMWF. AT THIS POINT GIVEN UNCERTAINTY REGARDING TIMING...WL BLEND
LOW CHC POPS INTO THE WEST ON FRIDAY AND THEN A HIGHER CHC ON
SATURDAY WHEN A SLOW MOVING FRONT PUSHES INTO THE REGION.

AS FOR TEMPERATURES...THEY SHOULD AVERAGE SLIGHTLY ABOVE NORMAL
TUESDAY THROUGH THURSDAY...WITH TWO CATEGORIES ABOVE NORMAL FRIDAY
AND THEN NEAR OR SLIGHTLY ABOVE NORMAL NEXT WEEKEND.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
BEHIND THE COLD FRONT THAT PASSED THROUGH THIS MORNING...LOW LEVEL
MOISTURE REMAINS IN PLACE. IFR CEILINGS WILL GRADUALLY IMPROVE OVER
THE NEXT 12 TO 18 HOURS...AS VERY DRY AIR BEGINS TO WORK IN FROM
THE NORTHWEST. SKIES SHOULD BE CLEAR BY 06Z.

THERE IS UNCERTAINTY IN THE FORECAST TONIGHT AS THE CLEAR SKIES
AND LIGHTER WINDS MIGHT RESULT IN A POSSIBILITY OF FOG. RIGHT
NOW...WILL FORECAST SOME MVFR MIST FOR MOST OF THE TAF SITES. IF
SKIES CLEAR FASTER AND TEMPERATURES ARE ABLE TO DROP
FURTHER...THEN FOG WOULD BE MORE LIKELY.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR OHZ078-079-081-082-
     088.
KY...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR INZ075-080.

&&

SYNOPSIS...SITES
NEAR TERM...
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Feb 28, 11:14 AM EST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 AM EST MON FEB 28 2011

INZ075-080-KYZ089>100-OHZ078-079-081-082-088-011615-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-ADAMS-PIKE-
SCIOTO-
1114 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLOW MOVING WEATHER SYSTEM WILL RESULT IN ANOTHER CHANCE OF
SIGNIFICANT RAINFALL FROM LATE FRIDAY INTO THE WEEKEND. THIS HAS
THE POTENTIAL TO PRODUCE FURTHER FLOOD PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>074-077-080-011615-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
HIGHLAND-
1114 AM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HIGH WATER REMAINS IN SOME LOCATIONS. REFER TO FLOOD WARNINGS AND
FLOOD ADVISORIES FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLOW MOVING WEATHER SYSTEM WILL RESULT IN ANOTHER CHANCE OF
SIGNIFICANT RAINFALL FROM LATE FRIDAY INTO THE WEEKEND. THIS HAS
THE POTENTIAL TO PRODUCE FURTHER FLOOD PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 28, 1:17 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     FLOOD            KENTON                  40.64N 83.61W
02/28/2011                   HARDIN             OH   COUNTY OFFICIAL

            FLOODING HAS CONTINUED WITH 10 ROADS ACROSS THE COUNTY
            CLOSED.

&&

MIKEG
Local storm report, Feb 28, 1:19 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
119 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     FLOOD            BELLEFONTAINE           40.36N 83.76W
02/28/2011                   LOGAN              OH   COUNTY OFFICIAL

            STILL HAVE SEVERAL ROADS THROUGHOUT THE COUNTY CLOSED DUE
            TO HIGHWATER.

&&

MIKEG
Local storm report, Feb 28, 1:20 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
120 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     FLOOD            CELINA                  40.55N 84.57W
02/28/2011                   MERCER             OH   COUNTY OFFICIAL

            STILL HAVE MANY ROADS CLOSED ACROSS THE COUNTY. FLOODING
            OF BASEMENTS CONTINUE.

&&

MIKEG
Local storm report, Feb 28, 1:21 PM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     FLOOD            SIDNEY                  40.29N 84.16W
02/28/2011                   SHELBY             OH   COUNTY OFFICIAL

            STILL HAVE MANY ROADS ACROSS THE COUNTY CLOSED DUE TO
            HIGHWATER.

&&

MIKEG
Local storm report, Feb 28, 1:23 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLOOD            PIQUA                   40.15N 84.25W
02/28/2011                   MIAMI              OH   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED BECAUSE OF HIGHWATER.

&&

MIKEG
Local storm report, Feb 28, 2:35 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     MONROE                  39.45N 84.35W
02/28/2011                   BUTLER             OH   TRAINED SPOTTER

            ONE TREE AND SEVERAL TREE LIMBS DOWNED.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:03 AM ESTAreal Flood WarningILNAuglaize, Darke, Hardin, Logan, Mercer, Miami and 1 more57 hr
Feb 28, 2:25 AM ESTTornado WarningILNAuglaize, Hardin, Logan16 min
Feb 28, 3:21 AM ESTTornado WarningILNHardin, Logan, Union24 min
Feb 28, 3:45 AM ESTFlash Flood WarningILNDarke, Hardin, Logan, Miami, Shelby, Union3 hr
Feb 28, 3:54 AM ESTRiver Flood WarningILNMiami, Shelby64 hr
Feb 28, 4:25 AM ESTTornado WarningILNChampaign, Union35 min
Feb 28, 5:11 AM ESTAreal Flood WarningILNChampaign, Clark, Darke, Delaware, Franklin, Greene and 8 more6 hr
Feb 28, 5:29 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Hamilton and 3 more31 min
Feb 28, 5:34 AM ESTSevere Thunderstorm WarningILNFairfield, Fayette, Franklin, Hocking, Licking, Pickaway and 1 more26 min
Feb 28, 5:56 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Fayette, Highland, Pike and 2 more49 min
Feb 28, 5:59 AM ESTSevere Thunderstorm WarningILNAdams, Brown46 min
Feb 28, 6:00 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Licking, Pickaway, Ross45 min
Feb 28, 6:41 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more3 hr
Feb 28, 6:51 AM ESTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto24 min
Feb 28, 7:13 AM ESTSevere Thunderstorm WarningILNScioto21 min
Feb 28, 7:36 AM ESTRiver Flood WarningILNMiami33 hr
Feb 28, 8:53 AM ESTRiver Flood WarningILNMercer3 days
Feb 28, 9:53 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto112 min
Feb 28, 11:05 AM ESTAreal Flood AdvisoryILNChampaign, Darke, Logan, Miami, Shelby, Union3 hr
Feb 28, 11:43 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto3 hr
Feb 28, 1:19 PM ESTRiver Flood WarningILNMiami, Montgomery27 hr
Feb 28, 2:25 PM ESTRiver Flood WarningILNPickaway13 days
Feb 28, 2:27 PM ESTRiver Flood WarningILNPike, Scioto67 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.